EXACTECH, INC. ALT HA S NOCLR EXT SZ 7; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Model Number |
ALT HA S NOCLR EXT SZ 7 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, a revision due to a bone fracture and femoral loosening was completed.There is concern that the ha coating may be delaminating.No other information is available at this time.
Additional Manufacturer Narrative
After further review of additional information received the following sections d9, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of an insufficient bond between the implant and the bone, possibly from the reported bone fracture, which led to aseptic (non-infected) loosening of the femoral stem.The most probable root cause associated with the reported event of "loosening - femoral stem¿ is associated with weakened integration of the device at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.